MathSciNet Relay Station
MathSciNet bibliographic data
MR285639 (44 #2857) 20.92
Burris, Stanley; Nelson, Evelyn Embedding the dual of $\pi \sb{m}$ in the lattice of equational classes of commutative semigroups. Proc. Amer. Math. Soc. 30 1971 37–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement